... tapering off. I’m in the hospital and the doctor has taken me off the medication and besides a migraine I feel like I can hear blood pumping or a heartbeat in my ears?
I take Calan 240 mg. I just stopped taking it. Are there bad side effects from stopping without...
- 19 days ago by yardguard12
- migraine, migraine prevention, side effect, doctor, medication, blood, hospital, ear
Added 19 days ago:
I meant to say without weaning of the drug. The hospital took me off because of my blood pressure and now I have a migraine and I’m having a problem getting migraine medication from the hospital.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Calan SR - I've been taking calansr 240mg for about 15 years my insurance has changed and vaerapamil
Posted 12 Jan 2011 • 1 answer
Posted 16 Feb 2015 • 2 answers
Posted 21 Feb 2015 • 5 answers
Posted 28 Feb 2016 • 1 answer
Posted 27 Jul 2016 • 0 answers